# SDR 97ZZZX4038

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4932J
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R30653
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Rivet Sheared
- Location: Ws 69.24
- Part time: 4,603 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB NR 3 AT STA 69.24 WHERE ANGLES RIVET TO FALSE SPAR RIVETS SHEAR ALLOWING STRUT TO PUSH UP THROUGH UPPER SKIN.  ALSO DAMAGES RIB NR 2 AT STA 49.25 AND CRACKS BOTH UPPER AND LOWER FALSE SPAR CAPS.  SUSPECT CAUSE, HARD LANDING OPERATING WITH FLAT STRUT OR OVER PRESSURIZED STRUT AND TIRE.
